# SDR AU001183

- Difficulty date: December 15, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) LAVATORY SMOKE DETECTOR OPERATED. INVESTIGATION FOUND NO EVIDENCE OF FIRE.
